# SDR IPXA2016040501668

- Difficulty date: March 8, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER WING UPPER SKIN HAS CORROSION AT BS 1236 BETWEEN XCW -101 AND XCW -118.   ACCOMPLISHED BLEND REPAIR ON CENTER WING UPPER SKIN BS 1236 BETWEEN XCW -101 AND XCW -118 IAW EA 011-5710-A6168, REV I/R AND EO 5730-60291-A.
